# SDR AALA201710279006

- Difficulty date: October 3, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032200200
- Part serial: A13159
- Condition: Corroded
- Location: Te Flap
- Part time: 10,289 hours, 5,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON INBOARD FLAP INTERCONNECTING STRUT RIGHT WING AT RIB 9.  REMOVED AND REPLACED INTERCONNECTING STRUT PER AMM 27-51-44.
